MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. CERVICAL MANAGEMENT BASE UNIT SWIVEL ADAPTER; HEAD/NECK PROCEDURE POSITIONER

MIZUHO ORTHOPEDIC SYSTEMS, INC. CERVICAL MANAGEMENT BASE UNIT SWIVEL ADAPTER; HEAD/NECK PROCEDURE POSITIONER
Model Number 5979-323
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported some broken parts were epoxied back together, but broke again along the glue line.There was no injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Unable to establish root cause because the part was not returned.

Brand Name
CERVICAL MANAGEMENT BASE UNIT SWIVEL ADAPTER
Common Device Name
HEAD/NECK PROCEDURE POSITIONER
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city, ca CA 94587 1234
MDR Report Key9606609
Report Number2921578-2020-00003
Device Sequence Number524288
Product Code JEA
UDI-Device Identifier00842430106101
UDI-Public00842430106101
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5979-323
Device Catalogue Number5979-323
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2020
Supplement Date Received by Manufacturer01/07/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1